Lobachevskii Journal of Mathematics
RUS  ENG    ЖУРНАЛЫ   ПЕРСОНАЛИИ   ОРГАНИЗАЦИИ   КОНФЕРЕНЦИИ   СЕМИНАРЫ   ВИДЕОТЕКА   ПАКЕТ AMSBIB  
Общая информация
Последний выпуск
Архив

Поиск публикаций
Поиск ссылок

RSS
Последний выпуск
Текущие выпуски
Архивные выпуски
Что такое RSS



Lobachevskii J. Math.:
Год:
Том:
Выпуск:
Страница:
Найти






Персональный вход:
Логин:
Пароль:
Запомнить пароль
Войти
Забыли пароль?
Регистрация


Lobachevskii J. Math., 2005, том 19, страницы 3–12 (Mi ljm58)  

Quivers, vector bundles and coverings of smooth curves

E. Ballico

University of Trento, Department of Mathematics

Аннотация: Fix a finite quiver $Q$ and consider quiver-bundles on smooth and connected projective curves. Let $f\colon X\to Y$ be a degree $m$ morphism between such curves and $\tilde E$ a quiver bundle on $Y$. We prove that $\tilde E$ is semistable (resp. polystable) if and only if $f^\ast (\tilde E)$ is semistable. Then we construct many stable quiver-bundles on bielliptic curves.

Ключевые слова: holomorphic triples on curves, decorated vector bundle, vector bundles on curves, stable vector bundles, quiver, bielliptic curve.

Полный текст: PDF файл (139 kB)
Список литературы: PDF файл   HTML файл

Реферативные базы данных:
Представлено: Б. Н. Шапуков
Поступило: 09.08.2005
Язык публикации: английский

Образец цитирования: E. Ballico, “Quivers, vector bundles and coverings of smooth curves”, Lobachevskii J. Math., 19 (2005), 3–12

Цитирование в формате AMSBIB
\RBibitem{Bal05}
\by E.~Ballico
\paper Quivers, vector bundles and coverings of smooth curves
\jour Lobachevskii J. Math.
\yr 2005
\vol 19
\pages 3--12
\mathnet{http://mi.mathnet.ru/ljm58}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=2197315}
\zmath{https://zbmath.org/?q=an:1117.14033}


Образцы ссылок на эту страницу:
  • http://mi.mathnet.ru/ljm58
  • http://mi.mathnet.ru/rus/ljm/v19/p3

    ОТПРАВИТЬ: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles
  • Lobachevskii Journal of Mathematics
    Просмотров:
    Эта страница:191
    Полный текст:80
    Литература:22
     
    Обратная связь:
     Пользовательское соглашение  Регистрация посетителей портала  Логотипы © Математический институт им. В. А. Стеклова РАН, 2021